Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleThe structure of polynomial ideals and Grobner bases
Author(s) Thomas W. Dubé
TypeArticle in Journal
ISSN0097-5397
LanguageEnglish
JournalSIAM Journal of Computation
Volume19
Number4
Pages750-773
PublisherSociety for Industrial and Applied Mathematics
AddressPhiladelphia, PA, USA
Year1990
Edition0
Translation No
Refereed No
Webmaster